Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 548, NWS Norman, OK

June 30, 2017Kay County, Noble County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 30, 2017, 2:28 AM CDT for Kay County, Noble County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2017, 2:28 AM CDT (07:28 UTC)
Expired
Jun 30, 2017, 3:00 AM CDT
In force
32 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 105 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 10:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1186 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1642 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

184 
WUUS54 KOUN 300728
SVROUN
OKC071-103-300800-
/O.NEW.KOUN.SV.W.0548.170630T0728Z-170630T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
228 AM CDT FRI JUN 30 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Central Kay County in northern Oklahoma...
  Northern Noble County in northern Oklahoma...

* Until 300 AM CDT

* At 228 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles southeast of Arkansas City to 3 miles
  southeast of Red Rock, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Ponca City, Newkirk, Kaw City, Red Rock, Marland, Kildare,
  Chilocco, Kaw Lake, Sooner Lake, Hardy, Ceres and Peckham.

This includes Interstate 35 between mile markers 195 and 197.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3660 9704
      3659 9706 3658 9700 3660 9691 3658 9689
      3655 9690 3651 9703 3636 9703 3633 9692
      3640 9734 3700 9715 3700 9675
TIME...MOT...LOC 0728Z 272DEG 43KT 3704 9696 3641 9714 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
1 follow-up statement
716 
WWUS54 KOUN 300758
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
258 AM CDT FRI JUN 30 2017

OKC071-103-300808-
/O.EXP.KOUN.SV.W.0548.000000T0000Z-170630T0800Z/
Kay OK-Noble OK-
258 AM CDT FRI JUN 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KAY AND NORTHERN NOBLE
COUNTIES WILL EXPIRE AT 300 AM CDT...
    
The severe storms which prompted the warning have moved east of Kay 
and Noble counties. Therefore the warning will be allowed to expire.

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3660 9704
      3659 9706 3658 9700 3660 9691 3658 9689
      3655 9690 3651 9703 3636 9703 3633 9692
      3640 9734 3700 9715 3700 9675
TIME...MOT...LOC 0758Z 272DEG 43KT 3704 9684 3641 9703 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:13 AM CDT, 15 minutes earlier.

Area forecast discussion, Jun 30, 2:13 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
213 AM CDT Fri Jun 30 2017

.DISCUSSION...
Severe thunderstorm and heavy rainfall potential over the next few
days, particularly today, are the main concerns.

Before 7 am this morning, some severe thunderstorms with heavy
rainfall will affect parts of northern Oklahoma, mainly north of a
Gage to Stillwater line. A bow with widespread damaging winds
will affect the Medford and Ponca City areas now through 330 am.
Additional storms, mainly elevated, may form west of this bow and
possibly produce another round of damaging wind gusts, marginally
severe hail, and locally heavy rainfall in the 3 to 7 am time
frame across northern Oklahoma. Confidence in this additional
round of storms remains low. South of the line mentioned above,
the cap should be too strong for storm formation.

Between 7 am and 4 pm today, overall, think storm potential will
remain low. Lingering weakening storms may continue over northern
Oklahoma where the cap will be weakest (700 mb temperatures below
+14C). Otherwise, think the cap will be strong for storm
formation. A surface outflow boundary/effective surface cold
front will push southward, across Oklahoma. Not exactly sure
where this outflow boundary/effective surface cold front will be
located at this afternoon. Highs today should vary greatly from
the 80s in northern Oklahoma due to more clouds and low level cold
air from storms early this morning to triple digit heat in far
western north Texas. Surface dewpoints will likely increase and
pool near and just south of the outflow boundary/effective front,
possibly into the mid and upper 70s. Resulting heat indices may
approach 105 degrees in parts of southern Oklahoma and western
north Texas this afternoon and early evening, but not confident
enough to issue a Heat Advisory at this time.

Between 4 pm this afternoon and midnight tonight, severe potential
with heavy rainfall will increase across the area due to a
weakening cap, rather high instability (MUCAPE 2000-5000 J/kg),
and abundant moisture, though not sure how convection will
evolve. Best guess is that isolated to numerous showers and storms
will form 4 to 7 pm near the outflow boundary/effective cold
front which will likely be oriented southwest to northeast
somewhere across Oklahoma and possibly western north Texas. Most
short term models (particularly RAP13 and HRRR runs) have been
depicting this boundary near I-44 around 6 pm Friday evening.
First storms may be supercellular due to sufficient shear (0-6 km
shear 30-45 kt) especially if this boundary is near or north of
I-44 (where 500 mb winds are unseasonably strong 30-50 kt) capable
of large hail as the main hazard, then likely congeal into a line
or clusters as they move southeast this evening producing
damaging winds as the main hazard. Tornado risk remains very low
at this time, though non-zero due to abundant low level moisture
which may keep LCLs below 5000 ft AGL as well as the possibility
that low level shear values may be enhanced near the surface
outflow boundary/effective cold front.

Heavy rainfall and flash flooding are additional concerns with
storms late this afternoon and tonight with precipitable water
values forecast to be 1.8-2.2" near and south of the outflow
boundary/surface cold front. This would support rainfall rates of
2-5"/hr. For now, especially due to recent dry conditions, will
not issue a Flash Flood Watch.

After midnight Friday night, storms should generally weaken and
mainly be confined to southern Oklahoma and north Texas.

Saturday appears to be have slightly lower severe thunderstorm and
lower heavy rainfall potential, especially as 700 mb temperatures
are forecast to rise which would increase capping and inhibit
most convection. Still, most models depicted rather high amounts
of moisture and instability, especially over the southern half of
Oklahoma and/or north Texas where a surface boundary may linger.
Temperatures are forecast to slightly be below average, though
surface dewpoints may be quite high (in the 70s) across a large
part of Oklahoma and north Texas.

Saturday night into early Sunday, most models have been depicting
that elevated storms with heavy rainfall as the main hazard may
form north of the surface boundary, mainly north of the Red River.
Some of these storms could be strong to severe as well.

Sunday afternoon appears to be mainly hot and humid with very low
chances of rain with capping becoming stronger across much of
Oklahoma and north Texas.

Sunday night through Thursday, overall, hot and humid weather can
be expected with low chances for rain most days. Pinpointing where
and rain occurs remains challenging. Does not appear widespread
rainfall will occur during this time frame. A weak mid/upper
trough may enhance lift and allow for slightly higher rain chances
Monday and Tuesday compared to Wednesday and Thursday when
mid/upper ridging from the west occurs according to latest models.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  90  68  87  71 /  40  50  20  40
Hobart OK         95  69  89  71 /  20  50  20  40
Wichita Falls TX  98  69  89  73 /  20  50  20  20
Gage OK           85  63  88  68 /  20  20  10  40
Ponca City OK     84  66  87  68 /  40  40  10  30
Durant OK         93  71  89  73 /  20  50  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

23/17
Hazardous weather outlook, Jun 29, 10:18 PM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1018 PM CDT Thu Jun 29 2017

OKZ004>048-050>052-TXZ083>090-301300-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1018 PM CDT Thu Jun 29 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is an Enhanced Risk of severe storms overnight across far
northern Oklahoma.

Location...
The Enhanced Risk covers an area along and north of a line from
Perry to Okeene to Fort Supply to Laverne. A Slight Risk extends
north of a line from Catesby to Hitchcock to Luther to Chandler to
the Enhanced Risk. A Marginal Risk covers and area north of a
line from near Wetumka to Oklahoma City to Camargo to Shattuck up
to the Slight Risk.

Timing...
After 11 PM.

Impacts...
Winds of 70 mph and golf ball size hail.

Discussion...
Scattered thunderstorms will continue to develop across portions
of southwestern Kansas late this evening, gradually developing
into a cluster or complex of storms, along with additional
development, across far northwestern Oklahoma overnight. This
complex of storms will build eastward across northern Oklahoma
through the early morning hours. Damaging winds up to 70 mph and
hail to the size of golf balls is possible. As the storms form
more into a line, the damaging wind risk could become the more
pressing concern.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk areas should be prepared for severe weather operations
overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday....

.Thunderstorms...
Severe thunderstorms, along with high rain totals, are possible
Friday through Saturday night. A Slight Risk covers much of
northern and central Oklahoma Friday and Friday night, with a
Marginal Risk covering much of the region Saturday and Saturday
night. The primary concerns will be large and damaging hail along
with the potential for excessive rain.

Scattered thunderstorms will continue to be possible Sunday
through next Tuesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Kurtz

In the hours before

Local storm report, Jun 30, 1:17 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
117 AM CDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND GST     1 SSW CHEROKEE          36.74N 98.36W
06/30/2017  M66 MPH          ALFALFA            OK   MESONET

&&

CMS
Special weather statement, Jun 30, 1:18 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
118 AM CDT FRI JUN 30 2017

OKZ005>007-011>013-300645-
Major OK-Garfield OK-Alfalfa OK-Woods OK-Grant OK-Noble OK-
118 AM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR Major...Garfield...southern
Alfalfa...southeastern Woods...southwestern Grant and northwestern
Noble Counties Until 145 AM CDT...

AT 117 AM CDT, the leading edge of strong and gusty thunderstorm
winds extended near Ringwood, moving southeast at 50 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

Locations impacted include...
Enid, Fairview, Helena, Waukomis, Seiling, Garber, Lahoma, Billings,
Ringwood, Drummond, Carmen, Cleo Springs, Kremlin, Goltry,
Breckenridge, Ames, Meno, Aline, Hunter and Fairmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3659 9739 3617 9782 3616 9896 3664 9845
TIME...MOT...LOC 0617Z 294DEG 42KT 3639 9832

03
Special weather statement, Jun 30, 1:20 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
120 AM CDT FRI JUN 30 2017

OKZ005-006-300645-
Alfalfa OK-Woods OK-
120 AM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Alfalfa and eastern
Woods Counties Until 145 AM CDT...

AT 117 AM CDT, a strong thunderstorm was located 6 miles south of
Capron, moving east at 50 MPH. Strong winds will also continue
behind a large area of thunderstorms moving east.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...

Locations impacted include...
Alva, Waynoka, Burlington, Dacoma, Avard, Ingersoll, Driftwood,
Capron and Hopeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3700 9827 3664 9845 3642 9869 3657 9894
      3700 9868
TIME...MOT...LOC 0617Z 267DEG 42KT 3681 9855

03
Local storm report, Jun 30, 1:21 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
121 AM CDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND GST     1 SSW CHEROKEE          36.74N 98.36W
06/30/2017  M69 MPH          ALFALFA            OK   MESONET

&&

CMS
Local storm report, Jun 30, 1:29 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
129 AM CDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND GST     1 SSW CHEROKEE          36.74N 98.36W
06/30/2017  M62 MPH          ALFALFA            OK   MESONET

&&

CMS
Special weather statement, Jun 30, 1:48 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
148 AM CDT FRI JUN 30 2017

OKZ007-008-012-013-019-300745-
Garfield OK-Logan OK-Kay OK-Grant OK-Noble OK-
148 AM CDT FRI JUN 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR Garfield...northwestern Logan...
southwestern Kay...southeastern Grant and Noble Counties Until 245 AM
CDT...

AT 144 AM CDT, a strong thunderstorm was located 4 miles southwest
of Kremlin, moving east at 50 MPH. Strong wind gusts with this storm
may occur well ahead of the rainfall.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Enid, Perry, Waukomis, Garber, Lahoma, Covington, Billings, Red Rock,
Marshall, Kremlin, Breckenridge, Mulhall, Marland, Hunter, Orlando,
Fairmont, Hillsdale, Carrier, Douglas and Vance Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3659 9705 3616 9732 3616 9735 3611 9735
      3602 9741 3639 9810 3663 9803
TIME...MOT...LOC 0644Z 277DEG 44KT 3651 9790

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 11:38 PM CDTSevere Thunderstorm WarningOUNHarper47 min
Jun 30, 12:05 AM CDTSevere Thunderstorm WarningOUNHarper, Woods55 min
Jun 30, 12:33 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods42 min
Jun 30, 12:38 AM CDTSpecial Weather StatementOUNWoods37 min
Jun 30, 1:04 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Kay56 min
Jun 30, 1:18 AM CDTSpecial Weather StatementOUNGarfield, Major27 min
Jun 30, 1:20 AM CDTSpecial Weather StatementOUNWoods25 min
Jun 30, 1:48 AM CDTSpecial Weather StatementOUNGarfield, Noble57 min
Jun 30, 1:52 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble38 min
Jun 30, 3:28 AM CDTSpecial Weather StatementOUNHarper47 min
Jun 30, 3:45 AM CDTSevere Thunderstorm WarningOUNWoods34 min
Jun 30, 3:55 AM CDTSpecial Weather StatementOUNWoods50 min
Jun 30, 4:15 AM CDTSpecial Weather StatementOUNWoods60 min
Jun 30, 4:26 AM CDTSpecial Weather StatementOUNPayne49 min
Jun 30, 4:32 AM CDTSevere Thunderstorm WarningOUNNoble, Payne25 min
Jun 30, 4:53 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant9 min
Jun 30, 5:09 AM CDTSpecial Weather StatementOUNPayne51 min
Jun 30, 5:58 AM CDTSpecial Weather StatementOUNPayne47 min
Jun 30, 3:38 PM CDTSpecial Weather StatementOUNCaddo37 min
Jun 30, 3:49 PM CDTSpecial Weather StatementOUNWashita26 min
Jun 30, 3:57 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita33 min
Jun 30, 4:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady27 min
Jun 30, 4:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa46 min
Jun 30, 4:44 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady46 min
Jun 30, 5:07 PM CDTSpecial Weather StatementOUNCanadian23 min
Jun 30, 5:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa46 min
Jun 30, 5:18 PM CDTSevere Thunderstorm WarningOUNGrady42 min
Jun 30, 5:30 PM CDTSpecial Weather StatementOUNCanadian30 min
Jun 30, 5:32 PM CDTSpecial Weather StatementOUNCaddo28 min
Jun 30, 5:43 PM CDTSpecial Weather StatementOUNKiowa32 min
Jun 30, 5:50 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa40 min
Jun 30, 5:52 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie38 min
Jun 30, 5:54 PM CDTSpecial Weather StatementOUNCanadian36 min
Jun 30, 5:58 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain47 min
Jun 30, 5:59 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche31 min
Jun 30, 6:02 PM CDTSpecial Weather StatementOUNCanadian28 min
Jun 30, 6:05 PM CDTAreal Flood AdvisoryOUNGrady3 hr
Jun 30, 6:18 PM CDTSpecial Weather StatementOUNSeminole27 min
Jun 30, 6:28 PM CDTSevere Thunderstorm WarningOUNComanche47 min
Jun 30, 6:30 PM CDTSevere Thunderstorm WarningOUNMcClain, Pontotoc, Pottawatomie30 min
Jun 30, 6:31 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa3 hr
Jun 30, 6:32 PM CDTSpecial Weather StatementOUNCanadian28 min
Jun 30, 6:33 PM CDTSpecial Weather StatementOUNCanadian27 min
Jun 30, 6:38 PM CDTAreal Flood AdvisoryOUNCanadian3 hr
Jun 30, 6:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain35 min
Jun 30, 6:43 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson47 min
Jun 30, 6:46 PM CDTSevere Thunderstorm WarningOUNKiowa44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.